# SDR R2J2002F00004

- Difficulty date: February 13, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N574GS
- Make and model: Beech 200BEECH
- Aircraft serial: BB429
- Engine: Pwa PT6A41
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: CACB997435C
- Condition: Improper Part
- Location: Wing
- Part time: 10,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAIP PHASE INSPECTION DISCOVERED IMPROPER PARTS HAD BEEN INSTALLED WHILE INSTALLING AVIADESIGN WING SPAR STRAP PER STC SA 1602CE.  STC HOLEDER WAS CONTACTED AND APPROVED PART, WHICH IS A SPECIAL ALLOY, WAS INSTALLED.  FAA-PMA PART.  SUGGEST CALLING THE STC HOLDER IF THERE IS ANY DOUBT NON-APPROVED PACTS HAVE BEEN INSTALLED.  CHECK PAPERWORK CAREFULLY.
